# SDR RAIA950910

- Difficulty date: September 8, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871JX
- Make and model: Bag JETSTM3201
- Aircraft serial: 871
- System (JASC): 5270 · Door Warning System
- Part: Indication Relay
- Part number: 2T2D126
- Condition: Failed
- Location: Bagg Door
- Part time: 4,729 hours
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MRY - FLT NR 4762 - POD DOOR LIGHT ILLUMINATED.  MAINTENANCE DEFERRED POD DOOR LIGHT AS PER MEL 52-1, CAT C.  SUBMITTER STATES, SUSPECT INDICATION RELAY.  (M)
